# SDR HNAA2015112000345

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 54,480 hours, 61,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 RED EMERGENCY LIGHT INOPERATIVE OUT, 4TH FROM BACK.  R & R BULB, OPS CHECKED GOOD.
